The Voronovskaya theorem for some linear positive operators in exponential weight spaces.

Título inglés The Voronovskaya theorem for some linear positive operators in exponential weight spaces.
Título español El teorema de Voronovskaya para algunos operadores lineales positivos en espacios con peso exponencial.
Autor/es Rempulska, Lucyna ; Skorupka, Mariola
Organización Inst. Math. Poznan Univ. Tech., Poznan, Polonia
Revista 0214-1493
Publicación 1997, 41 (2): 519-526, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note we give the Voronovskaya theorem for some linear positive operators of the Szasz-Mirakjan type defined in the space of functions continuous on [0,+∞) and having the exponential growth at infinity.
Some approximation properties of these operators are given in [3], [4].
Clasificación UNESCO 120202
Palabras clave español Funciones de peso ; Operadores lineales ; Espacio de funciones continuas ; Teoría de la aproximación
Código MathReviews MR1485501
Icono pdf Acceso al artículo completo